International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1985 / Article

Open Access

Volume 8 |Article ID 643592 | https://doi.org/10.1155/S0161171285000424

H. Attia Hussein, "On the order of exponential growth of the solution of the linear difference equation with periodic coefficient in Banach space", International Journal of Mathematics and Mathematical Sciences, vol. 8, Article ID 643592, 4 pages, 1985. https://doi.org/10.1155/S0161171285000424

On the order of exponential growth of the solution of the linear difference equation with periodic coefficient in Banach space

Received11 May 1984

Abstract

An equation of the form yA(t)y=f(t) is considered, where Δy=y(t+δ)y(t)δ, and the necessary and sufficient criteria for the exponential growth of the solution of this equation is obtained.

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views61
Downloads280
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.